# SDR UPS204784

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Nut
- Part number: 652661418
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND LT INBOARD TRAILING EDGE FLAP INBOARD JACKSCREW BALL NUT WORN.  REMOVED AND REPLACED JACKSCREW ASSY PER OHM 27-54-04.
